# SDR 95ZZZX5914

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve Assy
- Part number: 206010454109
- Condition: Worn
- Location: Swashplate
- Part time: 299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED SWASHPLATE ASSY AT 878.2 HOURS, AND FOUND EXCESSIVE MOVEMENT IN SLEEVE ASSY.  REMOVED SLEEVE ASSY DUE TO EXCESSIVE WEAR ON SLEEVE.  ID BEARING GLOVES ASSY TSN 298.7 HRS.  INSTALLED NEW SLEEVE, P/N 206-010-454-108, S/N RE-6092, ONTO SWASHPLATE ASSY.
